# SDR GN0A20150320001

- Difficulty date: March 20, 2015
- Submitted: March 22, 2015
- Operation: Air carrier
- Aircraft: N654CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 40,311 hours, 56,962 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL ABOVE V1, CREW RECEIVED A FLAP ASYMMETRY WARNING ON THE OTBD FLAP PANELS.  THE CREW FOLLOWED PROCEDURES & CONTINUED THE TAKEOFF THEN RETURNED TO THE AIRPORT & LANDED WITHOUT FURTHER INCIDENT.  PERFORMED FLAP OPERATIONAL TEST & CYCLED THE FLAPS NUMEROUS TIMES WITH NO DEFECT NOTED.  ACFT WAS RETURNED TO SERVICE.
